# SDR A6WA201240209

- Difficulty date: December 20, 2011
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,249 hours, 27,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL HAS CORROSION AT FWD END BLENDED MINOR SERVICE CORROSION IAW SRM 51-21-06.  REMOVED .003, ORIGINAL THICKNESS .063 REMAINING MATERIAL .060 REMAINING MAT IS WITHIN SERVICEABLE LIMITS IAW SRM 51-21-06.
